# SDR SIMA20161009001

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 28,857 hours, 24,626 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT AROUND 23,000 FEET AUTOPILOT FAIL AND RUDDER 1-2 FAIL. COMPLIED WITH AOM 1 PROCEDURES LEAD US TO TURN SYS 1 AND 2 OFF. NORMAL OPS WITH SYS 2 OFF.. EXCESSIVE YAW WITH BOTH SYS OFF. TURNED SYS 1 BACK ON AND PROCEEDED TO DIVERSION AIRPORT UNDER NORMAL CONDITIONS.  REMOVED AND REPLACED NR 2 RUDDER PRESSURE SWITCH IAW AMM 27-23-04. OPS CHECK AND LEAK CHECK GOOD.
